Unfortunately this is a common side effect that affects some users starting an antidepressant:
"Common (1% to 10% of users): Hyperhidrosis" (that's the medical term for excessive sweating.)
For many people it's a temporary problem that resolves in a couple of weeks but it can be permanent in others.
Let your doctor know as there are some treatments, even some OTC's, that can be helpful. If it's really severe you might consider trying a different medication. Just because you respond badly to one doesn't necessarily mean you'll have problems with another.
Best regards and good luck!
Still looking for answers? Try searching for what you seek or ask your own question.Search Similar Questions Vortioxetine - did anyone suffer from extreme dizziness?
Updated 20 Sep 2015 • 3 answersVortioxetine - Will I ever be able to eat again or not have severe headaches?
Updated 28 Mar 2017 • 2 answersVortioxetine - I have severe stomach pain and diarrhea after an hour of taking medication will this?
Updated 28 Sep 2017 • 2 answersVortioxetine - Just gone up to 20mg from 15mg and my anxiety is becoming more and more worse?
Updated 27 Mar 2018 • 2 answersVortioxetine - How did you feel when you stopped taking it?
Updated 18 Sep 2019 • 1 answer
Drugs database for comprehensive prescription and patient information
© Copyright 2020 AZDOKTER.COM - All rights reserved.